Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Suffering from skin conditions due to anxiety, red pimples over skin spreading to palms of hands and fingers, itchy, painful, bleed. Taking fucidin, fuciderm. Cause?

my mother is 50 years old. she has been suffering - for over 6 years now- from some sort of skin condition due to anxiety as her doctor said, she has these big red pimples like things all over her skin , but now they are spreading to the palms of her hands and fingers , they re itchy and painful to her , they bleed too. she doesn t have diabetes or any other chronicle diseases . she s been taking normal ointments and creams such as Fucidin and Fuciderm and other moisturizing creams for that but so far ,, nothing changed. can you please help me
Asked On : Fri, 2 Nov 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
u acn take sm anti allergics to ease ur mothers prob.....or u acn use parafin containig lotions to get rid of these small pimples ,,it will help skin and gives soothing effect
Answered: Tue, 20 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor